# SDR IPXA2020062957109

- Difficulty date: June 4, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC2093511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING T/E LOWER CAP HAS CORROSION BETWEEN STA. XW= 276.029 TO XW= 328.00.REPAIRED CORRODED L/H WING T/E LOWER CAP BETWEEN STA XW= 276.029 TO XW= 328.00 IAW SRM 57-50-02 REPAIR 9 FIG. 201. (MAJOR)
